# SDR SWIA202408130662

- Difficulty date: May 25, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Grooved
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #2 LEADING EDGE SLAT TRACK 2-3 IS GROOVED.     (C-CHECK RO 8/11/2024)    REMOVED LH WING SLAT TRACK 2-3 AND INSTALLED NEW/SERVICEABLE SLAT TRACK 2-3 PER CRJ700 AMM 27-81-41-400-801-A01. OPS TEST GOOD AT THIS TIMETOOL USED: TORQUE WRENCH ID:TUC6231 CAL DATE DUE:31-JUL-24 TORQUE WRENCH ID:TUC4606 CAL DATE DUE:05-APR-24
